Involve: A Journal of Mathematics
- Volume 8, Number 5 (2015), 749-751.
On the cardinality of infinite symmetric groups
A new proof is given that the symmetric group of any set with three or more elements, finite or infinite, has cardinality strictly greater than that of . Use of the axiom of choice is avoided throughout.
Involve, Volume 8, Number 5 (2015), 749-751.
Received: 7 January 2014
Accepted: 12 July 2014
First available in Project Euclid: 22 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Getzen, Matt. On the cardinality of infinite symmetric groups. Involve 8 (2015), no. 5, 749--751. doi:10.2140/involve.2015.8.749. https://projecteuclid.org/euclid.involve/1511370945